×

Found 1,158 Documents (Results 1–100)

A novel strategy of extending the domain of attraction of affine nonlinear systems. (English. Russian original) Zbl 07789354

J. Math. Sci., New York 276, No. 2, 289-299 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 178, 91-101 (2020).
MSC:  93D20 93C10 93C15
PDFBibTeX XMLCite
Full Text: DOI

On tests to distinguish distribution tails invariant with respect to the scale parameter. (English. Russian original) Zbl 07557349

Dokl. Math. 105, No. 2, 97-101 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 54-58 (2022).
MSC:  62Gxx 62Fxx 60Gxx
PDFBibTeX XMLCite
Full Text: DOI

Areas of attraction of a pendulum under the influence of oblique vibration of a suspension point. (English. Russian original) Zbl 1476.93134

Vestn. St. Petersbg. Univ., Math. 54, No. 3, 273-281 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 3, 511-522 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Efficient construction of neural networks Lyapunov functions with domain of attraction maximization. (English) Zbl 07768836

Gusikhin, Oleg (ed.) et al., ICINCO 2020. Proceedings of the 17th international conference on informatics in control, automation and robotics, virtual, July 7–9, 2020. Setúbal: SCITEPRESS – Science and Technology Publications. 174-180 (2020).
MSC:  93D30 93C10 68T07
PDFBibTeX XMLCite
Full Text: DOI

Automated nonlinear control structure design by domain of attraction maximization with eigenvalue and frequency domain specifications. (English) Zbl 1504.93258

Gusikhin, Oleg (ed.) et al., Informatics in control, automation and robotics. 15th international conference, ICINCO 2018, Porto, Portugal, July 29–31, 2018, Revised selected papers. Cham: Springer. Lect. Notes Electr. Eng. 613, 118-141 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotically stable periodic solutions in one problem of atmospheric diffusion of impurities: asymptotics, existence, and uniqueness. (English. Russian original) Zbl 1450.35029

Comput. Math. Math. Phys. 60, No. 3, 448-458 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 3, 451-461 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Estimates for solutions to neutral differential equations with periodic coefficients of linear terms. (English. Russian original) Zbl 1440.34075

Sib. Math. J. 60, No. 5, 828-841 (2019); translation from Sib. Mat. Zh. 60, No. 5, 1063-1079 (2019).
MSC:  34K20 34K40 34K25
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software